# SDR AALA980573

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 54 57-58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGERS 54L AND 55L HAVE CORROSION AFT CARGO BETWEEN FRAME 57.3 AND 58.  REMOVED CORROSION PER SRM 51-74-10-2. REPAIRED PER ESO 30595 DATED 3-18-98 AND SRM 51-72-10-0.  (M)
